How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4995
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

We dosed our dog 8 hourds aart with thyroid and he is acting

Customer Question

We dosed our dog 8 hourds aart with thyroid and he is acting restless. His normal dose is .6 mg. it is now 10 hours after his first dose, but we dosed him at 3:00 and 11:00.
Submitted: 11 months ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 11 months ago.
Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your situation, and wanted to help.Again I do apologize that my colleagues could not aid you sooner. If you would still like assistance, can you tell me: How much does he weigh?Has he had any other signs?Any appetite loss, nausea signs, belly discomfort, breathing changes, etc?